# SDR 2023FA0000372

- Difficulty date: July 17, 2023
- Submitted: July 17, 2023
- Operation: General aviation
- Aircraft: N759PA
- Make and model: Diamon DA 40
- Aircraft serial: 40929
- Aircraft time: 4,030 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: LN9037M10X85
- Part serial: NA
- Condition: Broken
- Location: Zone 700
- Part time: 1,171 hours
- Component: Main Landing Ge, Diamon
- Stage of operation: LD
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR OUTBOARD AFT MOUNT BOLT BROKE. THIS BOLT WAS INSTALLED NEW 3/29/22 AND HAD 1170.9 TTSN  THIS IS THE SECOND TIME THIS AIRPLANE HAS BROKEN ONE OF THE RIGHT OUTBOARD MOUNTING BOLTS, THE LAST TIME IT WAS THE RIGHT OUTBOARD FWD  THE BOLTS BROKE IN THE THREADED AREA
